# SDR IPXA2015083192918

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 49,897 hours, 16,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE ILLUMINATED DURING CLIMB, LT BLEED LIGHT REMAINED ILLUMINATED AFTER QRH PROCEDURE, COMPLIED WITH FIM 36-10-00-915-833-001, BL 1 TO BL 49, SHT 4.    R & R HPSOV CONT IAW MM 36-11-08 UP TO STEP 14, IAW AMM 36-11-08 COMPLETED.  OPS NORMAL.
